# SDR CA011004018

- Difficulty date: September 18, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6012A12
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6003303026
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) WINDOW OUTER FACE PLY CRACKED FROM TOP TO BOTTOM IN FLIGHT.
